# SDR USAA2014121200006

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 45,230 hours, 18,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P207000301
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER FLASHLIGHT INDICATOR LIGHT INOPERATIVE.  REPLACED FWD EMER FLASHLIGHT.
